# SDR SIMA201109801

- Difficulty date: April 6, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 24,261 hours, 21,461 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131111
- Part serial: 02346H2888
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3278 DURING THE CLIMBOUT THE CAPTAINS LEFT FRONT WINDSCREEN OUTER PANE CRACKED AFTER TAKEOFF.  NO BIRD RESIDUE OBSERVED.  THE AIRCRAFT WAS REMOVED FROM SERVICE. REMOVED AND REPLACED THE LEFT FRONT WINDSHIELD IAW EMB 135 AMM 56-10-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
